Home Print this page Email this page Small font sizeDefault font sizeIncrease font size
Users Online: 294

 

Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Advertise Contacts Login 
     

    Article Cited by others

CASE REPORT

Cardiac dysrhythmia resulting from antibiotic abuse

Okeahialam Basil Nwaneri

Year : 2015| Volume: 56| Issue : 6 | Page no: 429-432

   This article has been cited by
 
1 A Bitter Taste in Your Heart
Conor J. Bloxham,Simon R. Foster,Walter G. Thomas
Frontiers in Physiology. 2020; 11
[Pubmed]  [Google Scholar] [DOI]
2 The impact of physicians’ knowledge on outpatient antibiotic use
Haishaerjiang Wushouer,Zhuangfei Wang,Ye Tian,Yue Zhou,Dawei Zhu,Daniel Vuillermin,Luwen Shi,Xiaodong Guan
Medicine. 2020; 99(3): e18852
[Pubmed]  [Google Scholar] [DOI]
3 Macrolide and fluoroquinolone mediated cardiac arrhythmias: clinical considerations and comprehensive review
Elyse Cornett,Matthew B. Novitch,Alan D. Kaye,Chris A. Pann,Harish Siddaiah Bangalore,Gregory Allred,Matthew Bral,Preya K. Jhita,Adam M. Kaye
Postgraduate Medicine. 2017; : 1
[Pubmed]  [Google Scholar] [DOI]

 

Read this article